# SDR CALA2023072602332

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CALA202307210228
- Part serial: NA
- Condition: Corroded
- Location: Sta 312 To Sta 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE FWD WET AREA AT FWD ENTRY DOOR STA 312 TO STA 344 HAS SURFACE CORROSION REF AAR N/R 9204618 REMOVED AND REPLACED PASSENGER CABIN FLOOR STRUCTURE FWD WET AREA AT ENTRY DOOR STA 312 TO 344 LBL56 REF B737 SRM 51-40-02-0G-0 INNER CHORD WORK ACCOMPLISHED BY V894071
